A Microsoft Word forum. Microsoft Office Word Forum - WordBanter

If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Go Back   Home » Microsoft Office Word Forum - WordBanter forum » Microsoft Word Newsgroups » Microsoft Word Help
Site Map Home Register Authors List Search Today's Posts Mark Forums Read Web Partners

combining characters changed colour



 
 
Thread Tools Display Modes
  #1  
Old December 19th 20, 07:30 PM
jason_1979 jason_1979 is offline
Junior Member
 
First recorded activity by WordBanter: Dec 2020
Posts: 0
Default combining characters changed colour

I'm using an up-to-date version of Microsoft 365 for Mac. As of yesterday, combining characters are showing in red. These are Unicode diacritic markings that are part of the font, and are added above or below main characters. This is not simply a display issue. The characters also export and print as red. The solution is not in the regular colour selection menu. I've tried that.
How can I get them to return to black?

Please see attached screenshot.
Attached Images
 
Ads
  #2  
Old December 19th 20, 11:06 PM posted to microsoft.public.word.docmanagement
Peter T. Daniels
external usenet poster
 
Posts: 3,208
Default combining characters changed colour

I've noticed that somewhere in the Word Options (accessed from the
bottom edge of the panel opened by the Office button) that there's a
checkbox to check that looks as though that might be its effect. (I
never wanted to risk trying it, and I can't think of a good reason for
having it,) It's probably under "Advanced," but it won't take you long
to look through each of the main categories.

I can't imagine why it would have accidentally turned on.

On Saturday, December 19, 2020 at 3:31:07 PM UTC-5, jason_1979 wrote:
I'm using an up-to-date version of Microsoft 365 for Mac. As of
yesterday, combining characters are showing in red. These are Unicode
diacritic markings that are part of the font, and are added above or
below main characters. This is not simply a display issue. The
characters also export and print as red. The solution is not in the
regular colour selection menu. I've tried that.
How can I get them to return to black?

Please see attached screenshot.


+-------------------------------------------------------------------+
|Filename: Screen Shot 2020-12-19 at 1.28.57 PM.jpg |
|Download: http://www.wordbanter.com/attachment.php?attachmentid=258|
+-------------------------------------------------------------------+

 




Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Some word document titles in folders have changed font colour? Christy Microsoft Word Help 1 September 5th 08 12:52 PM
Characters not being displayed when language settings are changed. the_hunk Microsoft Word Help 5 April 30th 08 04:57 PM
Combining diacritical characters - windows word [email protected] Microsoft Word Help 5 March 27th 07 08:16 PM
Pickture colour changed in word document Simon Ng Microsoft Word Help 1 January 13th 07 10:03 AM
Reinstalled Office now characters changed.... gfazzio25 Microsoft Word Help 0 September 30th 05 03:58 PM


All times are GMT +1. The time now is 02:26 PM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.
Copyright 2004-2021 Microsoft Office Word Forum - WordBanter.
The comments are property of their posters.